Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had mosquito bite like red itchy spots on feet and used calamine lotion. Spreads when scratched. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
Hi! I have had mosquito bite like red spots that are incredibly itchy on my feet for the last couple of days. I know they are not bites and I actually can't see them until I scratch them then they appear..the itch is what I would compare to chicken pox but I know its not that either..the itch is driving me nuts so I've used some calamine lotion but it seems like these spots spread when scratched? Would you be able you help me?
Posted Tue, 20 Aug 2013 in General Health
Answered by Dr. Rajiv K Khandelwal 1 hour later

Thank you for your query.

I can understand your concern. I suggest that apart from calamin lotion you take an anti-histamine medicine like tab. Phenargan or Avil (25 mg.) 1 tablet three times a day for the next few days. This should give you relief.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or if you would like to share more facts.

Wishing you an early recovery.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor